Polynômes à coefficients positifs multiples d'un polynôme donné

  • Jean-Pierre Borel
Part of the Lecture Notes in Mathematics book series (LNM, volume 1415)


For a given polynômial P with real coefficients, does there exist an other polynômial Q suth that the product PQ has only positive coefficients, and what can be said about the minimal value of the degree of such a polynômial Q? Some general answers are given, and some more precise results are obtained for polynômials P of a particular form: in this case, the estimates of the lowest degree of Q is of interest to study some normal sets, in the uniform distribution theory.


Acta Arith Positif Multiple Strictement Positif Exemple Simple Sont Donc 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    BOREL J-P. Suites de longueur minimale associées à un ensemble normal donné, Israel J. of Math. 64 (1989), à paraître.Google Scholar
  2. [2]
    BOREL J-P. Parties d'ensembles b-normaux, Manuscripta Math. 62 (1988), p. 317–335.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    DRESS F. et MENDES-FRANCE M. Caractérisation des ensembles normaux dans Z, Acta Arith. 17 (1970), p. 115–120.MathSciNetzbMATHGoogle Scholar
  4. [4]
    ERDÖS P. Note on sequences of integers no one of which is divisible by any other, J. London Math. Soc. 10 (1935), p. 126–128.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    GROSSWALD E. Reductible rational fractions of the type of Gaussian polynômials with only non negative coefficients, Canad. Math. Bull. 21 (1978), p. 21–30.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    HALBERSTAM H. et ROTH K.F. “Sequences”, Oxford at the Clarendon Press, 1966.Google Scholar
  7. [7]
    MEISSNER E. Uber positive Darstellung von Polynomen, Math. Annalen 70 (1911), p. 223–235.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    KUIPERS L. et NIEDERREITER H. Uniform distribution of sequences, Wiley Interscience, New York, 1974.zbMATHGoogle Scholar
  9. [9]
    RAUZY G. Caractérisation des ensembles normaux, Bull. SMF 98 (1970), p. 401–414.MathSciNetzbMATHGoogle Scholar
  10. [10]
    REICH D. On certain polynomials of Gaussian type, Canad. J. Math. 31 no2 (1979), p. 274–281.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    TENENBAUM G. Sur la probabilité qu'un entier possède un diviseur dans un intervalle donné, Compositio Math. 51 (1984), p. 243–263.MathSciNetzbMATHGoogle Scholar
  12. [12]
    TENENBAUM G. Un problème de probabilité conditionnelle en Arithmétique, Acta Arith. 49 (1987), p. 165–187.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jean-Pierre Borel
    • 1
  1. 1.Dept. de MathématiquesUniversité de LimogesLimoges Cedex

Personalised recommendations